# SDR C2XA99IA635

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT SEAT TRACK SUPPORT WAS FOUND TO BE CORRODED NEAR FRAME 20.  MAINTENANCE REMOVED THE CORROSION AND INSTALLED A REPAIR DOUBLER ON THE AFFECTED SUPPORT IAW EMBRAER FAX SST 1274-99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
